bibtype J - Journal Article
ARLID 0410141
utime 20240103182153.6
mtime 20060210235959.9
title (primary) (eng) Generalizations of k-order additive discrete fuzzy measures
specification
page_count 6 s.
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 102
volume 3 (1999)
page_num 423-428
publisher
name Elsevier
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12A
cas_special
project
project_id 1/4064/97
agency VEGA
country SK
project
project_id GA402/96/0414
agency GA ČR
ARLID cav_un_auth*0009113
research AV0Z1075907
RIV BA
department E
permalink http://hdl.handle.net/11104/0130233
ID_orig UTIA-B 990125
arlyear 1999
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 102 č. 3 1999 423 428 Elsevier